New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Beachy Mom
New Member


Date Joined Mar 2008
Total Posts : 18
   Posted 4/11/2008 11:55 AM (GMT -6)   
To give you a little bit of my history.....I had a allergic reaction to Humira after my second dose on the 20th of March. I had a very itchy rash basically all over. I was prescribed predisone and about 14 days (after the humira) I was feeling better and the rash seemed to be going away. Now my rash is worse.....it looks like some one has poured hot grease on me. It is oosing and swolen. I have the rash under my arms, arms, under my boobs and down stomach, chest, face, and bottom. I have seen both my GI doctors and the ER doctors numerous times and we still do not know what is going on. I have been treated for yeast infection, fungal infections, and steroids and antibiotics. I will see a dermatologist on Monday and I have a appt. with a allergist to test for food allergies. Has any one ever experienced this or could it be a food allergy?? I am miserable....Help!
Just "Beachy"


FallColors
Veteran Member


Date Joined May 2007
Total Posts : 1220
   Posted 4/11/2008 12:13 PM (GMT -6)   
Hi Beachy! Sounds horrible! It could be that the Humira is still in yous system. It stays in your system 10 - 20 days.

I had an allergic reaction 9 days after my first Humira dose of a single pen -- my GI was being cautious because I reacted twice to Remi. I had whole-body hives. My GI sent me to an Allergist. I gave her the technical handout from Humira -- you know that large fold-out that comes with Humira that gives technical information. I gave her the Humira phone number (1-800-4humira I think). She called it, talked to the technical folks, and found out the drug is time-released and stays in your system 10 - 20 days. She put me on the steriod pack. but the hives kept trying to break through until day 19-post injection. Then it took several days for the damaged skin to heal.

How long has it been since your dose? Maybe the drug is still coming out. I suggest you go to an allergist ASAP. Whether its the Humira or something else, hopefuly they can help you. Just show up at their office! Or call your GI and get them to get an allergist appointment for you.

Let us know what happens!!

karendee
Veteran Member


Date Joined Mar 2007
Total Posts : 1642
   Posted 4/11/2008 1:45 PM (GMT -6)   
I don't have experience w/ Humira yet but I just wanted to say I hope you feel better soon.
 
the dermatologist is a smart idea, at least that Dr can treat the skin while you find the cause of it...
 
I have had a rash all over my body before and I wanted to scream all the time, i felt like I was going nuts from the itching etc.
 
 
Karen

 ...

Karen (Karendee)

Diagnosed w/ Crohn’s Disease  March 2007 On 150mg Azathioprine (generic Imuran), Pentasa, & Entocort (take zofran for nausea now)

Diagnosed w/  Fibromyalgia May 2007 also on Soma

Also have Arthritis, and feel like I am falling apart sometimes...


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 4/11/2008 6:10 PM (GMT -6)   
Hi Karen I got a rash too I am not on Humira but I sure know how being itchy drives you nutty at times. Sure hope you feel better soon Are you able to use calamine lotion or benadryl .If it is a alllergy perhaps something like that will help. lol gail
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 23, 2017 4:37 PM (GMT -6)
There are a total of 2,829,922 posts in 310,616 threads.
View Active Threads


Who's Online
This forum has 152726 registered members. Please welcome our newest member, sadlikiefer.
394 Guest(s), 10 Registered Member(s) are currently online.  Details
Chapelle, Jakester, Sunnifi, Scaredy Cat, BJD55, NiceCupOfTea, ChickenArise, garyi, SueCAll, Jinna


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer